# SDR DALA1116136315

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 40,239 hours, 5,137 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 2160 Lbl 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAT DAMAGE ON BULK CARGO LOWER LOBE FRAME WEB AT STA 2160, LBL23, AREA:1.97" X 1.38" DO THE FRAME WEB REPAIR IAW ER/A488632-14 REV ORIG INSP THRESHOLD: 20000 TOTAL FLIGHT CYCLES.
